Kristopher Tapp

Work
Department of Mathematics
Williams College

Williamstown, MA 01267
-----
On leave visiting University of Pennsylvania 2006-2007.

ktapp (at) williams.edu

Research Papers and Preprints:

Flats in Riemannian Submersions from Lie groups

Preprint.

PDF

Invariant Metrics with Nonnegative Curvature on SO(4) and other Lie groups

With Jack Huizenga, Michigan Math. Journal, to appear.

PDF

Nonnegatively curved vector bundles with large normal holonomy groups

Proc. Amer. Math. Soc., to appear.

PDF

Obstructions to Positive Curvature on Homogeneous Bundles

Geometriae Dedicata. 119, no. 1 (2006) 105-112.

PDF

Quasi-positive curvature on homogeneous bundles

Journal of Differential Geometry. 65 (2003) 273-287.

PDF

Invariant Metrics with Nonnegative Curvature on Compact Lie Groups.

With Brown, Finck, Spencer, Wu. Canadian Mathematical Bulletin, to appear.

PDF

Rigidity for nonnegatively curved metrics on S2xR3

Annals of Global Analysis and Geometry. 25 (2004) 43-58.

PDF

Nonnegatively and positively curved invariant metrics on circle bundles

With Krishnan Shankar and Wilderich Tuschmann. Proc. Amer. Math. Soc. 133 (2005) 2449-2459.

PDF

Nonnegatively curved metrics on S2 x R2
With Detlef Gromoll Geometriae Dedicata 99 (2003), pp. 127-136.

PDF

Volume growth and holonomy in nonnegative curvature.
Proc. Amer. Math. Soc. 127 (1999), no. 10, pp. 30353041.

PDF

Bounded Riemannian Submersions.
Indiana University Mathematics Journal, Vol. 49, No. 2 (Summer) 2000, 637654.

PDF

Finiteness Theorems for Submersions and Souls.
Proc. Amer. Math. Soc., Vol. 130 (2002), no. 6, 1809--1817.

PDF

Conditions for Nonnegative Curvature on Vector Bundles and Sphere Bundles.
Duke Math. Journal. 116, no. 1 (2003), 77-101.

PDF

The Geometry of Open Manifolds of Nonnegative Curvature.
Ph.D. Thesis, University of Pennsylvania, 1999.

PDF